# SDR SWAA2016100608500

- Difficulty date: September 24, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A8540
- Condition: Corroded
- Location: Bs 951-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER STRUCTURE CORRODED BETWEEN BS 951 TO 992, WL 208.   R & R THE STRUCTURE IAW DWG AND SRM.
